I had the mirena (levonorgestrel) IUD for almost 2 years I never had a period until now I been spotting for a week. I had sore breast 2 weeks ago and nausea?

Common. The number one side effect of Mirena (levonorgestrel) is irregular and unpredictable bleeding. For some women it starts right after the device is placed in the uterus. For others, like you, it starts weeks, months, or years later. It is possible to have some other cause for the bleeding, so it would be wise to see your doctor for an exam and possibly an ultrasound to evaluate for other problems or causes.
It happens. It is normal to have a period occasionally with mirena (levonorgestrel). If you are concerned you are pregnant then check a test otherwise see a doctor for nausea.

Related Questions

I have had mirena (levonorgestrel) IUD for about 10 months and I never had a period but now I am spotting and having really bad cramping. What's happening to me?

Though . Though it is normal to have no periods or occasional spotting while on the mirena, (levonorgestrel) the painful cramping is concerning. You should call the doctor that placed the Mirena (levonorgestrel) to discuss your symptoms. After hearing more about your symptoms, they may want to examine you to make sure the Mirena (levonorgestrel) is in place and not the cause of your pain. Good luck! Read more...